North Dakota, 2009High Wind in North Dakota, January 31, 2009
January 31, 2009 · NWS BIS · 23 events in 23 counties and zones
Low pressure moved through Saskatchewan and Manitoba, Canada, on January 30 and 31. The cold front associated with the low moved into northwest North Dakota Saturday morning, January 31, with high winds.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure moved through Saskatchewan and Manitoba, Canada, on January 30 and 31. The cold front associated with the low moved into northwest North Dakota Saturday morning, January 31, with high winds. It moved through the central part of the state that afternoon. Winds were sustained over 40 mph across the north and central. The highest wind gust was measured at 60 mph in Ward County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jan 31, 3:36 AM CST, 5 hours 24 minutes earlier.
Area forecast discussion, Jan 31, 3:36 AM CST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
336 AM CST SAT JAN 31 2009
.SYNOPSIS...
AN ELONGATED BELT OF POLAR LOWS IS FORECAST TO STRETCH FROM
NORTHWEST ALASKA INTO THE NORTHERN HUDSON BAY AREA. THIS WILL
RESULT IN PROGRESSIVE FLOW ACROSS THE NORTHERN TIER AS SPLIT FLOW
PHASING CONCERNS AND EASTERN PACIFIC REX BLOCKING ACT TO MODULATE
THE DOWNSTREAM AMPLIFICATION OF WAVES OVER THE WESTERN HALF OF
CONUS.
.SHORT TERM...TODAY THROUGH MONDAY NIGHT...
FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE HIGH
WINDS TODAY THROUGH SUNDAY. THIS WILL RESULT IN AREAS OF BLOWING AND
DRIFTING SNOW AREA WIDE...WITH NEAR BLIZZARD CONDITIONS BEING A
MAJOR CONCERN PRIMARILY OVER PORTIONS OF NORTH CENTRAL ND. HAVE
LEANED TOWARDS A GFS/SREF/EC COMPROMISE.
CURRENTLY...UPPER LEVEL RIDGE AXIS MOVING ACROSS THE NORTHERN
PLAINS...BEING PUSHED EAST BY A SIGNIFICANT S/WV TROUGH NOW OVER THE
NORTHERN ROCKIES REGION. A STRONG SFC LOW IS DEVELOPING IN RESPONSE
TO THE INCOMING S/WV AND IS CURRENTLY CENTERED OVER NORTHERN
ALBERTA/NORTHERN SASKATCHEWAN. RESULTANT WEATHER OVER THE FORECAST
AREA IS CONTINUED WAA AND BREEZY SOUTHWEST TO WESTERLY DOWNSLOPE
WINDS IN THE SFC LOWS WARM SECTOR...HELPING TO KEEP TEMPERATURES
VERY MILD EARLY THIS MORNING IN THE LOW TO MID 30S...WITH LOWER 40S
OVER FAR SOUTHWEST ND AND OVER EASTERN MT. FURTHER UPSTREAM AROUND
AND BEHIND THIS SYSTEMS COLD FRONT ACROSS ALBERTA...REPORTS OF
STRONG WINDS ARE BECOMING MORE COMMON WITH GUSTS ALREADY IN EXCESS
OF 50KTS.
THE CLIPPER SYSTEM WILL QUICKLY PUSH EAST-SOUTHEAST ACROSS SOUTH
CENTRAL CANADA TODAY WITH ALL ASSOCIATED PRECIP STAYING WELL TO THE
NORTH OF ND. PRIMARY CONCERN OVER WEST/CENTRAL ND WILL BE THE VERY
STRONG WINDS WHICH ARE EXPECTED TO DEVELOP THIS MORNING AS THE
SYSTEMS COLD FRONT RAPIDLY PUSHES SOUTHEAST ACROSS THE CWA 12-18Z.
STRONG POST FRONTAL WINDS WILL THEN CONTINUE THROUGH THE AFTERNOON
HOURS WITH STRONG PRESSURE RISES BEHIND THE COLD FROPA. FORECAST
BUFFER SOUNDINGS ACROSS THE STATE AND OBSERVATIONS UPSTREAM
INDICATING WE SHOULD EXPECT SUSTAINED WINDS ANYWHERE FROM 25-35KTS
(30-40 MPH) AND PEAK GUSTS FROM 35-40KTS SOUTH (40-50 MPH) TO
45-50KTS NORTH (50-60 MPH) LATER THIS MORNING AND AFTERNOON. THE
STRONGEST PRESSURE RISE/FALL COUPLET SLIDES ACROSS SOUTHERN CANADA
AND WILL GRAZE NORTHWEST AND NORTH CENTRAL NORTH DAKOTA 18Z-00Z
TODAY SO EXPECTING THE STRONGER WINDS THERE. GEOSTROPHIC BOUNDARY
LAYER WINDS SUPPORTS THIS SCENARIO. THUS EXPECTED HIGH WIND WARNING
CRITERIA NORTH AND MEDIUM-HIGH END ADVISORY LEVEL WINDS SOUTH.
QUESTION THEN IS HOW MUCH SNOW DO WE EXPECT TO BLOW AND DRIFT (WSW
VERSUS NPW). NOT MUCH WITH MOST AREAS CRUSTED OVER OR WET WITH
TEMPERATURES ABOVE FREEZING NOW THE PAST 8-15 HOURS AND CONTINUED
MILD THROUGH THIS MORNING AND INTO THE AFTERNOON. THERE IS SOME
POTENTIAL OVER MY NORTHEASTERN COUNTIES WHERE TEMPS HAVE BEEN
COOLER...PIERCE AND MCHENRY COUNTIES AND POINTS NORTH...HOWEVER
LACK OF ANY RECENT SNOWFALL (NO LOOSE SNOW COVER) REALLY MINIMIZES
THE BLSN POTENTIAL. STILL...WINDS WILL LIKELY BECOME STRONG ENOUGH
TO BREAK THE SNOW CRUST IN AREAS AND WE WILL PROBABLY SEE NEAR
BLIZZARD CONDITIONS IN SOME RURAL AREAS TODAY...BUT NOTHING
WIDESPREAD. A BETTER SCENARIO WILL BE THE STRONG WINDS CAUSING
JUST ENOUGH BLOWING AND DRIFTING WHERE THERE IS SNOW TO MAKE
ROADWAY CONDITIONS VERY TREACHEROUS. WOULD NOT BE SURPRISED TO
SEE SOME ROADS BLOCKED LATER TODAY ALONG WITH NO TRAVEL ADVISORIES
POSTED DUE TO SNOW AND ICE COVERED ROADWAYS. YOU THROW IN THE VERY
STRONG CROSS WINDS WITH THE SLIPPERY ROADWAY CONDITIONS AND YOU
HAVE A DAY WHERE TRAVEL SHOULD PROBABLY BE RECONSIDERED. WILL THUS
GO WITH A HIGH WIND WARNING NORTH AND A WIND ADVISORY SOUTH...AND
WILL STRONGLY WORD IN THE BLSN SCENARIO. THE DAY CREW WILL WANT
TO MONITOR THINGS CLOSELY IN CASE AN UPGRADE TO A BLIZZARD WARNING
IS NEEDED. BEST CHANCE FOR THIS WOULD AGAIN BY OVER OUR NORTH
CENTRAL AND NORTHEASTERN COUNTIES. HAVE THEN GONE WITH A WIND ADV
OVER THE EASTERN HALF OF THE CWA 00Z-06Z TONIGHT AS WINDS MAY
STILL BE PRETTY GUSTY THIS EVENING.
MOST OF THE COOLING TODAY BEHIND THE COLD FROPA WILL TAKE PLACE OVER
OUR NORTHERN ZONES LATER ON THEN SHIFT SOUTH THIS EVENING AND
LATER TONIGHT. THUS ANOTHER MILD DAY EXPECTED. A SECONDARY COLD
FRONT SURGES SOUTH SUNDAY EVENING/NIGHT...BUT IT LOOKS LIKE THE
CORE OF THE COLDEST H85 AIR SLIDES OVER NORTHEAST NORTH DAKOTA AND
INTO MINNESOTA. WINDS MAY ABATE SOMEWHAT SATURDAY NIGHT BUT WILL
INCREASE AGAIN ON SUNDAY AS THE NEXT FRONT NEARS. ANOTHER NPW
(WIND ADVISORY) WILL LIKELY BE NEEDED SUNDAY. WILL CONTINUE WITH A
SLIGHT CHC/CHC SNOW SUNDAY AS THE COLD FRONT APPROACHES. WEAKER
WINDS ON MONDAY WILL TAKE CONTROL AS THE PRESSURE GRADIENT RELAXES
AS A 1032MB HIGH SLIDES OVER CENTRAL AND EASTERN NORTH DAKOTA.
WARM AIR ADVECTION BEGINS TO TAKE CONTROL AGAIN LATER MONDAY AND
INTO MONDAY NIGHT UNDER A NORTHWEST FLOW ALOFT BRINGING IN
MID/HIGH CLOUDINESS. LATEST MODEL SOLUTIONS ARE DEPICTING AN
EMBEDDED S/WV RIDING THROUGH THE LOCAL AREA MONDAY NIGHT WHICH MAY
BRING SOME SNOW TO OUR AREA. HAVE INTRODUCED SCT FLURRIES FOR NOW.
.LONG TERM...TUESDAY THROUGH SATURDAY...
MODELS/ENSEMBLES WERE IN PRETTY GOOD AGREEMENT THIS MORNING
WITH TIMING AND AMPLITUDE OF WAVES AFFECTING THE NORTHERN PLAINS
UNTIL THE ARRIVAL OF THE 00 UTC ECMWF. NOW...PROGRESSION OF THE
TUESDAY-THURSDAY CYCLONE ACROSS SOUTHERN...OR NORTHERN...CANADA AND
ITS ASSOCIATED FRONTAL STRUCTURE IS IN QUESTION. AM NOT ONE TO
IMMEDIATELY BELIEVE LARGE JUMPS IN CONTINUITY...SO HAVE STUCK WITH
THE 12 UTC/30 ECMWF BLENDED WITH THE 00 UTC GFS/MOS AND CONTINUITY
FOR THIS FORECAST.
CONCERNING TEMPERATURES...PASSAGE OF A HIGH PRESSURE SYSTEM TO OUR
EAST WILL RESULT IN RETURN FLOW AHEAD OF THE AFOREMENTIONED
TUESDAY-THURSDAY WAVE. REGARDLESS OF FRONTS AND THE TIMING OF THE
WAVE...WESTERN AND CENTRAL NORTH DAKOTA SHOULD STILL EXPERIENCE WARM
AIR ADVECTION ON THE WEST SIDE OF THE RIDGE. THIS WILL CAUSE
TEMPERATURES TO WARM BACK UP TO ABOVE AVERAGE ONCE AGAIN. NO
PRECIPITATION IS ANTICIPATED DURING THE PERIOD.
.AVIATION...
A STRONG LOW PRESSURE SYSTEM IS FORECAST TO SLIDE EASTWARD ON THE
CANADIAN SIDE OF THE BORDER TODAY. VERY STRONG/GUSTY WINDS ARE
EXPECTED ACROSS NORTHERN NORTH DAKOTA...WITH BLOWING SNOW FORECAST
IN AREAS WHERE TEMPERATURES HAVE STAYED NEAR OR BELOW FREEZING OVER
THE PAST COUPLE DAYS. MINOT AND JAMESTOWN HAVE THE BEST CHANCE OF
EXPERIENCING IFR VISIBILITIES THIS AFTERNOON AS WINDS GUST TO OVER
40 KNOTS. OTHERWISE...CONDITIONS SHOULD BE VFR AND BREEZY. EXPECT
WINDS TO DECREASE ONLY SLIGHTLY AFTER SUNSET.
&&
.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST
/5 PM MST/ THIS AFTERNOON FOR NDZ018>020-031>034-040>046.
HIGH WIND WARNING UNTIL 6 PM CST THIS AFTERNOON FOR NDZ001-002-
009-010-017.
HIGH WIND WARNING FROM 9 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR NDZ003>005-011>013-021>023-025.
WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT FOR
NDZ003>005-011>013-021>023-025.
WIND ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT FOR
NDZ035>037-047-048-050-051.
&&
HEINERT/SCHECK
Hazardous weather outlook, Jan 31, 5:32 AM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
532 AM CST SAT JAN 31 2009
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-011145-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
532 AM CST SAT JAN 31 2009 /432 AM MST SAT JAN 31 2009/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.
.DAY ONE...TODAY AND TONIGHT
HIGH WIND WARNINGS AND ADVISORIES ARE IN EFFECT FOR THE ENTIRE
FORECAST AREA TODAY.
A STRONG COLD FRONT...ASSOCIATED WITH A LOW PRESSURE SYSTEM IN
SOUTHERN CANADA...WILL MOVE ACROSS WESTERN AND CENTRAL NORTH
DAKOTA THIS MORNING. BEHIND THIS FRONT...STRONG WEST TO NORTHWEST
WINDS OF 25 TO 40 MPH...WITH GUSTS OF 45 TO 60 MPH...WILL DEVELOP.
THE STRONGEST WINDS ARE EXPECTED OVER NORTHWEST AND NORTH CENTRAL
NORTH DAKOTA. IN ADDITION...AREAS OF BLOWING AND DRIFTING SNOW WILL
LIKELY DEVELOP IN THE OPEN COUNTRY...WHICH MAY REDUCE
VISIBILITIES AND RESULT IN SNOW COVERED AND ICY ROADWAY
CONDITIONS. THIS WILL ESPECIALLY BE TRUE OVER NORTH CENTRAL NORTH
DAKOTA WHERE NEAR BLIZZARD CONDITIONS MAY DEVELOP.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ANOTHER ROUND OF GUSTY WEST TO NORTHWEST WINDS CAN BE EXPECTED
SUNDAY..ALTHOUGH NOT AS STRONG AS WE WILL SEE TODAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NH
High Wind, Divide
- When
- January 31, 9:00 AM CST to 3:00 PM CST
- Where
- Divide forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 48.815, -103.487 (the zone’s center; the record gives no point)
This report was from the North Dakota Department of Transportation observation site near Crosby.
High Wind, Williams
- When
- January 31, 9:00 AM CST to 3:00 PM CST
- Where
- Williams forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 48.344, -103.480 (the zone’s center; the record gives no point)
High Wind, Mountrail
- When
- January 31, 9:00 AM CST to 3:00 PM CST
- Where
- Mountrail forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 48.201, -102.356 (the zone’s center; the record gives no point)
High Wind, Renville
- When
- January 31, 9:00 AM CST to 3:00 PM CST
- Where
- Renville forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 48.719, -101.658 (the zone’s center; the record gives no point)
High Wind, Burke
- When
- January 31, 9:00 AM CST to 3:00 PM CST
- Where
- Burke forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 48.791, -102.518 (the zone’s center; the record gives no point)
High Wind, Bottineau
- When
- January 31, 10:00 AM CST to 4:00 PM CST
- Where
- Bottineau forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 48.792, -100.833 (the zone’s center; the record gives no point)
High Wind, Ward
- When
- January 31, 10:00 AM CST to 4:00 PM CST
- Where
- Ward forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
The highest sustained wind speed was measured at 41 mph at the Automated Surface Observing System site at the Minot Air Force Base in Ward County. A peak gust of 60 mph was measured at 11:39 AM CST.
High Wind, McLean
- When
- January 31, 10:00 AM CST to 5:00 PM CST
- Where
- McLean forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
This report was from the North Dakota Department of Transportation observation site near Coleharbor.
High Wind, Sheridan
- When
- January 31, 10:30 AM CST to 5:00 PM CST
- Where
- Sheridan forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 47.575, -100.346 (the zone’s center; the record gives no point)
This report was from the North Dakota Department of Transportation observation site near Denhoff. The peak gust was 54 mph.
High Wind, Pierce
- When
- January 31, 11:00 AM CST to 5:00 PM CST
- Where
- Pierce forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 48.250, -99.972 (the zone’s center; the record gives no point)
This report was from the North Dakota Department of Transportation observation site near Rugby.
High Wind, Rolette
- When
- January 31, 11:00 AM CST to 5:00 PM CST
- Where
- Rolette forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 48.772, -99.841 (the zone’s center; the record gives no point)
This report was from the North Dakota Department of Transportation observation site near Rolla. The peak gust was 54 mph.
High Wind, Stutsman
- When
- January 31, 12:00 PM CST to 5:00 PM CST
- Where
- Stutsman forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 46.979, -98.959 (the zone’s center; the record gives no point)
This report was from the North Dakota Department of Transportation observation site near Medina.
High Wind, McHenry
- When
- January 31, 12:00 PM CST to 5:00 PM CST
- Where
- McHenry forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 48.235, -100.636 (the zone’s center; the record gives no point)
High Wind, Mercer
- When
- January 31, 12:30 PM CST to 5:00 PM CST
- Where
- Mercer forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 47.309, -101.831 (the zone’s center; the record gives no point)
High Wind, Oliver
- When
- January 31, 1:00 PM CST to 5:00 PM CST
- Where
- Oliver forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 47.115, -101.340 (the zone’s center; the record gives no point)
High Wind, Foster
- When
- January 31, 1:00 PM CST to 5:00 PM CST
- Where
- Foster forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 47.457, -98.883 (the zone’s center; the record gives no point)
High Wind, Wells
- When
- January 31, 1:30 PM CST to 5:00 PM CST
- Where
- Wells forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $60,000
- Reported by
- Law Enforcement
- Coordinates
- 47.588, -99.661 (the zone’s center; the record gives no point)
This report was forwarded through the North Dakota State Radio Communications Division of the Department of Emergency Services. It was from the Wells County Sheriff. A newspaper report indicated that damage was done about three miles northeast of Harvey on a cattle farm. The roof of a 96 by 40 foot poll barn collapsed, pinning 40 cattle inside.
High Wind, Burleigh
- When
- January 31, 1:30 PM CST to 5:00 PM CST
- Where
- Burleigh forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 46.977, -100.469 (the zone’s center; the record gives no point)
High Wind, Kidder
- When
- January 31, 1:30 PM CST to 5:00 PM CST
- Where
- Kidder forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 46.980, -99.780 (the zone’s center; the record gives no point)
High Wind, Logan
- When
- January 31, 2:00 PM CST to 5:00 PM CST
- Where
- Logan forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 46.457, -99.477 (the zone’s center; the record gives no point)
High Wind, La Moure
- When
- January 31, 2:00 PM CST to 5:00 PM CST
- Where
- La Moure forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 46.457, -98.535 (the zone’s center; the record gives no point)
High Wind, McIntosh
- When
- January 31, 2:00 PM CST to 5:00 PM CST
- Where
- McIntosh forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 46.112, -99.441 (the zone’s center; the record gives no point)
This report was from the North Dakota Department of Transportation observation site near Wishek.
High Wind, Dickey
- When
- January 31, 2:00 PM CST to 5:00 PM CST
- Where
- Dickey forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 46.110, -98.505 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in North Dakota, January 31, 200919 events
- Dense Fog in Kentucky, January 31, 200918 events
- Dense Fog in Illinois, January 31, 200910 events
- Dense Fog in Missouri, January 31, 20099 events
- High Wind in Minnesota, January 31, 20099 events
- High Wind in Montana, January 31, 2009$13,000 · 53 kt wind · 1 event
- High Wind in South Dakota, January 31, 200950 kt wind · 3 events
- Wildfire in Montana, January 31, 20091 event
- Wildfire in Texas, January 31, 20091 event
- Wildfire in Texas, January 31, 20091 event
- Wildfire in Texas, January 31, 20091 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 150942, 150946, 150947, 150948, 150980, 150943, 150950, 150962, 150960, 150957, 150959, 150961, 150977, 150964, 150965, 150976, 150966, 150967, 150968, 150969, 150970, 150978, 150979.